# SDR COMA0060701

- Difficulty date: August 29, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N810CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7370
- Aircraft time: 1,475 hours, 1,526 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 601R930507
- Part serial: 639
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 1,477 hours, 1,528 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE.  RESET SYSTEM AND DEFERRED MAINTENANCE PER AD 98-20-01.  REPLACED FECU.
